# SDR 9707673249

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE CABIN EMERGENCY LIGHTS TEST FAULTED UNIT FWD LT.  MAINTENANCE REPLACED (10WL) BATTERY PACK.  OPERATIONAL CHECK OK.
